Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Results 1 to 10 of 10

Thread: Right bicep has a involuntary twitch

  1. #1
    Growing Brother
    Join Date
    Mar 2019
    Posts
    296
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Right bicep has a involuntary twitch

    I developed a twitch in my right bicep that pops up about once a day. Currently running Cardarine, Ostarine, Rad, Proviron... Any relation? Coincidence?

  2. #2
    Growing Brother
    Join Date
    Sep 2018
    Location
    Canada
    Posts
    458
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Coincidence. Try stretching it out or putting a heating pad on it. I get shit like that happening to me a few times a year in different body parts. You may just have to wait it out until the nerve calms back down.

  3. #3
    Advanced Cyborg Brother awm1981's Avatar
    Join Date
    May 2016
    Posts
    3,232
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I will get it too if I push myself too hard. It can be muscle cramping or even a slightly pinched nerve.

    If it doesnt hurt and isnt impacting your workouts I wouldnt worry about it too much. Also can add taurine and other electrolytes in the off chance you are slightly dehydrated.

  4. #4
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    22,547
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    As per AWM's reply up your liquid intake on cycle.

    Multiple record holder. British and European Grip Champion. Magazine writer. Strength Training Coach. Former supplement company owner.

    Need a Needtobuildmuscle code? PM me.

  5. #5
    Big Moderator RoySimpson's Avatar
    Join Date
    Jan 2018
    Posts
    3,556
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    This happens to me randomly. It could be after a workout because you dont have enough vitamins and minerals. Look to take some hydration salts if the problem persists.

  6. #6
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    45,471
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    it isn't the PED's directly, but it is the result of pushing yourself too much in the gym. it you are pinching a nerve it means you could have a herniation in one of your discs which are going down your arm. don't take this lightly as the medical community DOES NOT have a solution to fix this aside from putting you on pain killers (which won't help)
    Now taking clients for 1 on 1 consults via skype. hit me up
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    Canadians hit me up for source
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker, cutter, fasting Ebooks 4sale
    hit me codes for juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  7. #7
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    22,058
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    i get this sometime too and im not on anything.. .its all about how hard you are going etc... it has nothing to do with the ped's themselves but indirectly its just because they are allowing you to go harder... electrolytes are always imperative regardless... drink PLENTY of water as well

  8. #8
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    3,483
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    You'll find out when you come off cycle.

  9. #9
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    12,989
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by powerup View Post
    I developed a twitch in my right bicep that pops up about once a day. Currently running Cardarine, Ostarine, Rad, Proviron... Any relation? Coincidence?
    It's not from the sarms

  10. #10
    Proficient Brother
    Join Date
    Nov 2019
    Posts
    99
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Stretch that shit out my man. It'll feel great.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •